# SDR REXA2022082201911

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 67052110721
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED AT DOOR ASSIST PULLEY.	REMOVED AND REPLACED PREVIOUS DRAG ANGLE REPAIR IAW CRJ900 SRM 52-11-04-201-002-A01.
